PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 56 | 2 | 187-194
Tytuł artykułu

A type of non-equivalent pseudogroups. Application to foliations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A topological result for non-Hausdorff spaces is proved and used to obtain a non-equivalence theorem for pseudogroups of local transformations. This theorem is applied to the holonomy pseudogroup of foliations.
Słowa kluczowe
Rocznik
Tom
56
Numer
2
Strony
187-194
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-12-04
poprawiono
1991-04-22
Twórcy
  • Universidade de Santiago de Compostela, Departamento de Xeometría E Topoloxía, Colexio Universitario de Lugo, 27071 Lugo, Spain
Bibliografia
  • [H1] A. Haefliger, Groupoédes d'holonomie et classifiants, in: Structures Transverses des Feuilletages, Toulouse 1982, Astérisque 116 (1984), 70-97.
  • [H2] A. Haefliger, Pseudogroups of local isometries, in: Differential Geometry, Res. Notes in Math. 131, Pitman, 1985, 174-197.
  • [H3] A. Haefliger, Leaf closures in Riemannian foliations, in: A Fête of Topology, Academic Press, Boston, Mass., 1988, 3-32.
  • [HR] A. Haefliger et G. Reeb, Variétés (non séparées) à une dimension et structures feuilletées du plan, Enseign. Math. 3 (1957), 107-125.
  • [M] P. Molino, Géométrie globale des feuilletages riemanniens, Nederl. Akad. Wetensch. Indag. Math. 44 (1982), 45-76.
  • [W] H. E. Winkelnkemper, The graph of a foliation, Ann. Global Anal. Geom. 1 (3) (1983), 51-75.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv56z2p187bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.